# SDR SWAA2021040754057

- Difficulty date: March 10, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SURROUND TRIM CRACKED AT ROW 14DEF / REMOVED AND REPLACED CRACKED LENS PER AMM 33-51-03-960-803
